# SDR DHL2003365006

- Difficulty date: May 28, 2003
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 149
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Contaminated
- Location: Cabin Cooling
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ON TAXI, SMOKE LIGHT ILLUMINATED ON MASTER WARNING PANEL, SMOKE SENSOR ON FLIGHT ENGINEER PANEL ILLUMINATED IN NR 6 & 7. APPROPRIATE EMERGENCY CHECK LIST ACCOMPLISHED. RETURN TO BLOCKS.  ON RETURN TO BLOCK, FOUND DURING DUAL PACK OPERATION OF WATER VAPOR EXITING FROM OVERHEAD DUCTING. OPERATED PACKS IN HEAT MODE TO CLEAR WATER VAPOR. THEN COOLED CABIN, AND PERFORMED MAIN DECK SMOKE DETECTION ADJUST.
